# SDR 98ZZZX105

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Inoperative
- Location: Yaw Csas
- Part time: 372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER UNIT INOPERATIVE.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.
